# SDR 2006FA0000597

- Difficulty date: June 13, 2006
- Submitted: June 20, 2006
- Operation: General aviation
- Aircraft: N6540E
- Make and model: Cessna 175
- Aircraft serial: 56040
- Engine: Cont GO300*
- System (JASC): 7120 · Engine Mount Section
- Part: Gusset
- Part number: 051313211
- Condition: Cracked
- Location: Engine Mount
- Part time: 2,043 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 2 OF 4 ENGINE MOUNT TO FIREWALL BRACKETS CRACKED, BRACELETS ARE LOCATED IN CABIN, ATTACHING AC SKIN TO FIREWALL.  POSSIBLE CAUSE OF CRACKING MAY BE OVERTORQUING OF ENGINE MOUNT TO FIREWALL BOLTS.  (K)
